Tensor-Sparsity of Solutions to High-Dimensional Elliptic Partial Differential Equations

Dahmen, Wolfgang (Corresponding author); DeVore, Ronald A.; Grasedyck, Lars; Süli, Endre

New York, NY : Springer (2015, 2016)
Journal Article

In: Foundations of computational mathematics : FoCM
Volume: 16
Issue: 4
Page(s)/Article-Nr.: 813-874



  • Department of Mathematics [110000]
  • Chair of Mathematics and Institute for Geometry and Applied Mathematics [111410]
  • Numerical Analysis Teaching and Research Area [111620]